U.S. doctors online nowAsk doctors free
Canada
A 37-year-old female asked:

I was prescribed prednisone, choledyl and avelox for sinusitis. is it safe to take these medwith heart rate irregularities (pvc pac and taccycardia).

2 doctor answers4 doctors weighed in
Dr. Rodney Del Valle
A Verified Doctoranswered
37 years experience
Close follow up: Choledyl is a bronchodilator that may increase your heart rate and induced more PVC and pac. I think is not available in usa but i may be wrong. Prednisone is an anti-inflammatory agent and should be safe. Avelox is an antibiotic that if used with Prednisone and for long period of time may increase the risk of tendinitis/tendon rupture specially aquiles tendon. Close follow up need it.
Dr. Martin Raff
Infectious Disease 57 years experience
Sinusitis: Choledyl can produce accelerated heart rates. Avelox may cause a rare heart problem called qt prolongation. If you are being treated for an abnormal heartbeat, make sure the doctor is aware of it. Does not sound as if they are. Good to be cautious. Stay safe and get better.
Last updated Dec 8, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.